# SDR FJT98109221

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922CX
- Make and model: Bag JETSTM3201
- Aircraft serial: 922
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Part number: WK333001
- Condition: Fused
- Location: Cabin
- Part time: 10,634 hours
- Component: Kidde, K386384
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BNA - AIRCRAFT WAS IN MAINT FOR A 4,000-HR INSPECTION.  JETSTREAM MAINT TASK 35-20-00 REQUIRES PASSENGER OXYGEN MASKS BE DELPOYED, INSPECTED, CLEANED, AND REPACKED EVERY 4,000 HOURS.  DURING INSPECTION, NOTICED AFTER DEPLOYING OXYGEN MASKS, A MAJORITY WERE FUSED TOGETHER.  THEY HAD TO BE SEPARATED CAREFULLY BY HAND.  THREE OF THE 23 MASKS WERE TORN WHILE ATTEMPTING TO SEPARATE THE MASKS.  HISTORY:  DATE CODES OF 3 TORN MASKS, 6/90, 9/90, AND 10/90.  ACFT PLACED IN SERVICE 1/91.  ACFT OPER BY AMR EAGLE FROM 1/91-4/96.  ACFT STORED IN DESERT FROM 4/5/96 TO 5/23/97.  ACFT BACK IN SERVICE 6/4/97.  LAST INSP OF MASKS 5/9/95.  APPROX 65 TO 75 PERCENT OF THE MASKS STICKING OR FUSED TOGETHER.  PART TC:  13,093.  (X)
